# SDR DALA2024042504699

- Difficulty date: April 25, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N827DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31938
- Aircraft time: 30,270 hours, 11,740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5263330) ON SVC CHK FOUND EMERGENCY LIGHT EXIT SIGNS INOP AT L1 DOOR AND EXIT SIGN ABOVE COCKPIT ENTRYWAY INOP. R/R BATTERY PACK AT L1 DOOR PER B737 AMM 33-51. OPS CK GOOD.
